# SDR SWAA2013102921651

- Difficulty date: September 13, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CUSP WEB CORRODED BETWEEN STATION 737 TO STATION 756, LONGERON 18R.  REPAIRED WEB IAW SRM.
